Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Joseph La Salle and Solomon Lefschetz
Title: Stability by Liapunov's direct method with applications
Additional book information Academic press, New York, 1961. vii+133 pp.

Review Information

Reviewer: H. A. Antosiewicz
Journal: Bull. Amer. Math. Soc. 69 (1963), 209-210
PII: S 0002-9904(1963)10915-5

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia